Alert archive / Mississippi / Tornado Warnings in 2010

Tornado Warning 15, NWS New Orleans, LA

May 15, 2010Hancock County, Harrison County, Mississippi

NWS New Orleans, LA issued this tornado warning at May 15, 2010, 8:07 PM CDT for Hancock County, Harrison County, Mississippi. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2010, 8:07 PM CDT (01:07 UTC)
Expired
May 15, 2010, 8:30 PM CDT
In force
23 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Hancock County, MS, Harrison County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 1.1 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2010-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1373 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2010-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1373 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
626 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

321 
WFUS54 KLIX 160107
TORLIX
MSC045-047-160130-
/O.NEW.KLIX.TO.W.0015.100516T0107Z-100516T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
807 PM CDT SAT MAY 15 2010

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL HANCOCK COUNTY IN SOUTHERN MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...WAVELAND...DIAMONDHEAD...BAY ST.
  LOUIS...
  SOUTHWESTERN HARRISON COUNTY IN SOUTHERN MISSISSIPPI...

* UNTIL 830 PM CDT

* AT 801 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A WATERSPOUT WITH
  STRONG ROTATION JUST OFF THE COAST NEAR WAVELAND...  MOVING NORTH
  AT 20 MPH. THIS WATERSPOUT WILL LIKELY MOVE ONSHORE NEAR BAY ST
  LOUIS. 

* THE TORNADO WILL BE NEAR...
  BAY ST. LOUIS BY 815 PM CDT...
  DIAMONDHEAD BY 825 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3030 8927 3031 8929 3035 8928 3037 8928
      3037 8933 3036 8935 3035 8931 3031 8931
      3026 8940 3047 8937 3047 8925 3031 8925
TIME...MOT...LOC 0106Z 200DEG 15KT 3028 8935

$$


24/RR
2 follow-up statements
851 
WWUS54 KLIX 160122
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
822 PM CDT SAT MAY 15 2010

MSC045-047-160130-
/O.CON.KLIX.TO.W.0015.000000T0000Z-100516T0130Z/
HANCOCK MS-HARRISON MS-
822 PM CDT SAT MAY 15 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHWESTERN HARRISON AND EAST CENTRAL HANCOCK COUNTIES...

AT 820 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT A TORNADO NEAR ST STANISLAUS CAMPUS IN BAY ST. LOUIS...MOVING 
NORTHEAST AT 20 MPH. THIS TORNADO MAY MOVE ONTO BAY ST LOUIS NEAR 
THE MARINA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3030 8927 3031 8929 3035 8928 3037 8928
      3037 8933 3036 8935 3035 8931 3031 8931
      3026 8940 3047 8937 3047 8925 3031 8925
TIME...MOT...LOC 0122Z 205DEG 17KT 3035 8931

$$


24/RR
679 
WWUS54 KLIX 160134
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
834 PM CDT SAT MAY 15 2010

MSC045-047-160141-
/O.EXP.KLIX.TO.W.0015.000000T0000Z-100516T0130Z/
HANCOCK MS-HARRISON MS-
834 PM CDT SAT MAY 15 2010

...THE TORNADO WARNING FOR SOUTHWESTERN HARRISON AND EAST CENTRAL
HANCOCK COUNTIES HAS EXPIRED...

THE STORM WITH A POSSIBLE TORNADO HAS MOVED INTO THE BAY OF ST LOUIS 
NORTH OF THE U.S. 90 BRIDGE...MOVING NORTHEAST 20 MPH. THE ROTATION 
WAS WEAKENING. 

THERE ARE SEVERAL STORMS ACROSS INTERIOR PORTIONS OF HARRISON COUNTY 
WITH SOME WEAK ROTATIONS. THESE STORMS ARE BEING CLOSELY MONITORED 
AND OTHER TORNADO WARNINGS MAY BE NEEDED DURING THE NEXT HOUR OR 
TWO. 

LAT...LON 3030 8927 3031 8929 3035 8928 3037 8928
      3037 8933 3036 8935 3035 8931 3031 8931
      3026 8940 3047 8937 3047 8925 3031 8925
TIME...MOT...LOC 0122Z 205DEG 17KT 3035 8931

$$


24/RR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at May 15, 3:38 PM CDT, 4 hours 29 minutes earlier.

Area forecast discussion, May 15, 3:38 PM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
338 PM CDT SAT MAY 15 2010

.SHORT TERM...

A WEAK MESOSCALE BOUNDARY EXTENDING ALONG THE I-10 CORRIDOR FROM
WESTERN LOUISIANA INTO THE CWA WILL CONTINUE TO SERVE AS FOCUSING
MECHANISM FOR CONVECTION THROUGH THE EVENING HOURS. THESE
THUNDERSTORMS WILL BE SLOW MOVING DUE TO WEAK MID AND UPPER LEVEL
WINDS...AND WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY
RAINFALL OF UP TO 2 TO 3 INCHES. AS DIURNAL FORCING WEAKENS
OVERNIGHT...THE THUNDERSTORM ACTIVITY SHOULD BEGIN TO WANE.
HOWEVER...ENOUGH CONVERGENCE ALONG THE BOUNDARY AND A BROAD AREA
OF LIFT ALOFT WILL SUPPORT CONTINUED SCATTERED SHOWERS LATE
TONIGHT INTO EARLY TOMORROW MORNING.

HEADING INTO THE AFTERNOON HOURS...VERY SIMILAR CONDITIONS TO
TODAY ARE EXPECTED...WITH ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS AND LOCALLY HEAVY RAINFALL. COVERAGE MAY BE A BIT
HIGHER TOMORROW...AND HAVE WENT WITH HIGH END LIKELY POPS TO
REFLECT THIS...AS A WEAK UPPER LEVEL SHORT WAVE TROUGH SLIDES
THROUGH THE GULF SOUTH. THE POTENTIAL FOR LOCALIZED STREET
FLOODING WILL BE HIGH TOMORROW...DUE TO SLOW MOVEMENT OF ANY
CONVECTION.

THE FIRST SHORTWAVE TROUGH WILL PULL TO THE EAST TOMORROW
NIGHT. IN THE WAKE OF THIS TROUGH...A BRIEF BREAK IN CONVECTIVE
ACTIVITY IS EXPECTED...AS SOME WEAK NEGATIVE VORTICITY ADVECTION
TAKES HOLD. HOWEVER...THIS BREAK WILL BE VERY BRIEF...AS THE MAIN
TROUGH AXIS...ASSOCIATED WITH AN UPPER LEVEL LOW OVER THE MIDWEST
WILL SWING INTO THE REGION. A COLD FRONT WILL ACCOMPANY THIS MAIN
TROUGH AXIS...AND SERVE AS THE FOCUS FOR ADDITIONAL CONVECTIVE
ACTIVITY ON MONDAY. THE THUNDERSTORM ACTIVITY SHOULD BE MAINLY
FOCUSED ALONG THE FRONT...AND BE LINEAR IN NATURE...AS THE OVERALL
FLOW IS EXPECTED TO UNIDIRECTIONAL FROM THE SURFACE TO THE MID-
LEVELS. THE CONVECTION SHOULD PULL OFFSHORE LATE MONDAY
NIGHT...AS THE FRONT STALLS OVER THE COASTAL WATERS.

.LONG TERM...

BY TUESDAY...A MUCH QUIETER AND DRIER REGIME WILL BEGIN TO TAKE
HOLD OF THE FORECAST AREA. THE TROUGH AXIS WILL SLIDE TO THE
EAST...AND THE WEAK FRONTAL BOUNDARY WILL BE OVER THE COASTAL
WATERS. THERE MAY BE SOME ISOLATED CONVECTION NEAR THE FRONT...BUT
DRY CONDITIONS ARE EXPECTED OVER LAND. HEADING INTO WEDNESDAY AND
THURSDAY...UPPER LEVEL RIDGING WILL BUILD OVER THE CWA...ALLOWING
FOR CLEARING SKIES AND LOWER HUMIDITIES.  TEMPERATURES WILL BE
COOL IN THE MORNING...WITH LOWS DIPPING INTO THE UPPER 50S ACROSS
NORTHERN ZONES WEDNESDAY AND THURSDAY...BUT DAYTIME HIGHS WILL
CLIMB BACK INTO THE MIDDLE TO UPPER 80S. THIS LARGER DIURNAL RANGE
WILL BE DUE TO A DRIER AIRMASS...AND CLEAR SKIES.

THE UPPER LEVEL RIDGE WILL BEGIN TO SLIDE TO THE EAST LATE
THURSDAY...AND SHOULD BE WELL EAST OF THE REGION BY FRIDAY. AT THE
SAME TIME...A SLOW MOVING UPPER LEVEL LOW WILL MOVE INTO THE
PLAINS STATES. A BROAD AREA OF ASCENT ALOFT...AND INCREASING
MOISTURE FROM A DEVELOPING ONSHORE FLOW WILL ALLOW FOR ISOLATED
SHOWERS BY THURSDAY NIGHT. BY FRIDAY...THE UPPER LEVEL LOW AND
ASSOCIATED SURFACE REFLECTION WILL PULL THROUGH THE LOWER
MISSISSIPPI VALLEY. HAVE WENT WITH CHANCE POPS FOR FRIDAY TO
REFLECT THIS PASSING UPPER LEVEL FEATURE. THE LOW WILL PULL TO THE
EAST BY SATURDAY...BUT LINGERING MOISTURE AND A WEAK BOUNDARY IN
THE REGION MAY LEAD TO AN ISOLATED SHOWER OR THUNDERSTORM
DEVELOPING. HAVE KEPT SLIGHT CHANCE POPS IN FOR THE UPCOMING
WEEKEND TO REFLECT THIS RISK. TEMPERATURES WILL ALSO BE SLIGHTLY
COOLER DURING THE DAY ON FRIDAY AND SATURDAY...WITH OVERNIGHT LOWS
CLIMBING BACK TO NEAR 70 DEGREES.

&&

.AVIATION...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT ALL
SIX TAF SITES THROUGH 23Z. SKY IS CHAOTIC WITH PREVAILING CEILING
BETWEEN 2500 AND 3500 FEET BUT BREAKS WILL YIELD CEILING AROUND
10KFT AT TIMES. AFTER 01Z AND DIMINISHING CONVECTION...PREVAILING
CEILINGS BETWEEN 2500 AND 3500 FT AND MVFR CONDITION WILL BE THE
RULE OVERNIGHT...WITH LOWERED VISIBILITY READINGS IN FOG DOWN TO
HALF MILE AT TIMES AT MCB. CONVECTION IS POSSIBLE AGAIN BETWEEN 09
AND 13Z AT MSY. ANOTHER WAVE WILL APPROACH THE AREA AROUND 12Z
SUNDAY MORNING AND TAP THE MOISTURE LADED UNSTABLE ATMOSPHERE ALONG
THE COAST.
&&

MARINE...
A RELATIVELY TIGHT PRESSURE GRADIENT WILL RELAX TONIGHT AND ALLOW
WINDS TO DECREASE ON THE COASTAL WATERS. LOW CENTERED OVER NORTHEAST
TEXAS WILL MOVE EAST AND DRAG A COLD FRONT TO THE COAST MONDAY. THE
FRONT IS FORECAST TO SLOWLY MOVE NORTH INTO THE COASTAL WATERS
TUESDAY. STRONGEST WINDS WILL LIKELY OCCUR THIS AFTERNOON AND
TONIGHT AROUND 15 KNOTS THIS EVENING. HOWEVER...WINDS WILL DECREASE
AND REMAIN LESS THAN 15 KNOTS THROUGH THURSDAY.

.PRELIMINARY POINT TEMPS/POPS...
MCB  68  82  67  83 /  60  70  40  60
BTR  68  83  68  84 /  60  70  40  60
ASD  69  80  68  83 /  60  70  40  60
MSY  72  82  71  83 /  60  70  40  60
GPT  70  81  70  83 /  60  70  40  60
PQL  70  81  69  83 /  60  70  40  60

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&

32
Hazardous weather outlook, May 15, 7:37 PM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
737 PM CDT SAT MAY 15 2010

GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077-
080>082-161130-
PASCAGOULA TO SW PASS MISSISSIPPI RIVER OUT 20 NM-
PASCAGOULA TO SW PASS MISSISSIPPI RIVER 20-60 NM OUT-
SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER OUT 20 NM-
SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER 20-60 NM OUT-AMITE-
ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK-
HARRISON-IBERVILLE-JACKSON-LAKES PONTCHARTRAIN AND MAUREPAS-
LIVINGSTON-LOWER JEFFERSON-LOWER LAFOURCHE-LOWER PLAQUEMINES-
LOWER ST BERNARD-LOWER TERREBONNE-ORLEANS-PEARL RIVER-PIKE-
POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES-ST JOHN THE BAPTIST-
ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON-UPPER LAFOURCHE-
UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE-WALTHALL-
WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON-
737 PM CDT SAT MAY 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE EARLY EVENING HOURS.
SEVERE THUNDERSTORMS ARE NOT ANTICIPATED BUT SOME STORMS MAY BECOME
STRONG WITH WIND GUSTS TO 40 MPH IN SQUALLS...OCCASIONAL TO FREQUENT
LIGHTNING AND LOCALLY HEAVY RAINFALL. AN ISOLATED WATERSPOUT MAY
ALSO DEVELOP OVER THE COASTAL WATERS AND TIDAL LAKES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED TO OCCASIONALLY NUMEROUS THUNDERSTORMS ARE EXPECTED SUNDAY
AND MONDAY AS A SLOW MOVING FRONT SLIDES INTO THE REGION.  SEVERE
THUNDERSTORMS ARE NOT EXPECTED...BUT A FEW STRONG THUNDERSTORMS WILL
BE POSSIBLE.  THESE STRONGER STORMS COULD PRODUCE WIND GUSTS TO 40
MPH...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL.  SOME STREET
FLOODING MAY BE POSSIBLE IN AREAS OF HEAVY RAINFALL.  AN ISOLATED
WATERSPOUT MAY ALSO DEVELOP OVER THE COASTAL WATERS AND TIDAL LAKES.

THE MISSISSIPPI RIVER AT RED RIVER LANDING IS EXPECTED TO RISE
ABOVE FLOOD STAGE MONDAY MORNING AND CREST ON THURSDAY. THE
ATCHAFALAYA RIVER AT MORGAN CITY IS ALSO ABOVE FLOOD STAGE. REFER TO
THE LATEST RIVER FLOOD STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

32

In the hours before

Local storm report, May 15, 3:48 PM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
348 PM CDT SAT MAY 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 AM     TORNADO          3 SW LAPLACE            30.04N 90.51W
05/15/2010  F0               ST. JOHN THE BAPTI LA   EMERGENCY MNGR

            EF0 TORNADO CONFIRMED BY NWS STORM SURVEY. DAMAGE WAS IN
            LUCY ON RIVER ROAD. THERE WERE NO INJURIES OUTSIDE OF
            CUTS FROM FLYING DEGRIS. TORNADO PATH WAS 100 YARDS LONG
            AND 50 FEET WIDE.

&&
Local storm report, May 15, 3:51 PM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
351 PM CDT SAT MAY 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 AM     TORNADO          3 SW LAPLACE            30.04N 90.51W
05/15/2010  F0               ST. JOHN THE BAPTI LA   EMERGENCY MNGR

            EF0 TORNADO CONFIRMED BY NWS STORM SURVEY. DAMAGE TO A
            MOBILE HOME WAS IN LUCY ON RIVER ROAD. THERE WERE NO
            INJURIES OUTSIDE OF CUTS FROM FLYING DEGRIS. TORNADO PATH
            WAS 100 YARDS LONG AND 50 FEET WIDE.

&&
Local storm report, May 15, 7:55 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
755 PM CDT SAT MAY 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TORNADO          4 NW GULFPORT AIRPORT   30.44N 89.12W
05/15/2010                   HARRISON           MS   ASOS

            OBSERVER AT KGPT REPORTING FUNNEL CLOUD TO THE NW OF THE
            AIRPORT MOVING NW 8 MPH. MODERATE ROTATION NOTED ON KLIX
            WSR-88D SRM. PUBLIC REPORTS OF WATERSPOUT MOVING ONSHORE
            WITH THIS STORM NEAR PASS CHRISTIAN WAL-MART AT 719
            PM...RELAYED BY WLOX-TV 13 MET.

&&

RRICKS

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:31 PM CDTTornado WarningLIXHarrison29 min
May 15, 7:49 PM CDTTornado WarningLIXHarrison26 min
May 16, 1:35 AM CDTAreal Flood AdvisoryLIXHarrison, Jackson115 min
May 16, 8:53 AM CDTFlash Flood WarningLIXHarrison, Jackson3 hr
May 16, 9:46 AM CDTRiver Flood WarningLIXHarrison24 hr
May 16, 9:47 AM CDTTornado WarningLIXJackson28 min

Nearby

Tornado Warnings in Mississippi, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.